# SDR CA100813016

- Difficulty date: July 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 6225027101
- Condition: Failed
- Location: Elevator
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,  THE AUTOPILOT DIDN`T HOLD THE VERTICAL MODES AND CAUTION MESSAGE "AP PITCH TRIM" CAME POSTED.  ACFT WAS STABILIZED AT FL270, AND MANUALLY CONTROLLED FOR THE END OF FLIGHT WITHOUT ANY DIFFICULTIES. AT LANDING, AT ALTITUDE 10FT, WITH ENGINES AT IDLE POWER, WHEN CREW ORDERED NOSE UP TO COMPENSATE THE ACFT DECELERATION, AS HIGH EFFORT TO BE EXERTED ON THE ELEVATOR CONTROL, NEVERTHELESS THE TOUCH DOWN WAS NORMAL. DURING TAXIING, THE ELEVATOR CONTROL IS NOT FOUND FULLY OPERATIVE, WHICH JAMMED AT THE MIDDLE RANGE WHEN ORDERED NOSE UP.  MCC WAS CONTACTED, "PITCH DISC" HANDLE IS PULLED AND PILOT SIDE COMMANDS ARE INCRIMINATED.  CABLE OF THE SERVO ELEVATOR IS FOUND BROKEN AND LOOSE.  ELEVATOR SERVO WAS REPLACED.
